Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the vanishing of the dual Stiefel-Whitney classes of orientable manifolds


Author: Stavros Papastavridis
Journal: Proc. Amer. Math. Soc. 76 (1979), 310-314
MSC: Primary 57R20; Secondary 57Q35
MathSciNet review: 537096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will determine for which values of n and k the dual $ (n - k)$-Stiefel-Whitney class of all orientable n-manifolds vanishes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 57Q35

Retrieve articles in all journals with MSC: 57R20, 57Q35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537096-1
PII: S 0002-9939(1979)0537096-1
Keywords: Stiefel-Whitney classes, orientable manifolds
Article copyright: © Copyright 1979 American Mathematical Society